# SDR SWAA2025071586199

- Difficulty date: June 27, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WEB LOCATED BTW BS460 TO BS480 RBL70 WL197 AT FWD CARGO COMPARTMENT.  REPLACED UPPER SILL WEB LOCATED BTW BS440 TO BS494 AT LEVEL STR18R RBL70 WL197 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 41-40-02 AND DWG 143A8111 SHEET 12 REV-A. 143A0081 SHEET 38 REV-B.
